Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On hypothyroidism medicines, has severe weight loss, eat lots of food. What could be causing this?

hi I was just wondering if you can give me an idea of a really good medicine or something that I can give my husband so he will start gaining weight again. My husband is 45 yrs old and about a year ago he was diagnosed with hiperthyroidism. He is currently taking medicine, Tapazol and propranolol . Before we found out what was causing his weight loss he went from like 89 kilos down to 67 kilos and has only gained 2 kilos back in over a year and he looks skinnier everyday as if his weight is shifting in his body and he is embarrassed about his appearance. Please help he eats all the time non stop when he isnt at work and doesnt have anything to do and he doesnt have a job where he is physically active a whole lot he is a truck driver but it keeps him busy so he doesnt eat as much but he is out of work several days in a row lately so he is home alot and eats alot and doesnt put any wieght on. Help I really dont like to see him worried about his appearance Thank you so much! Danyell
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..dnayell.., if the dosage of thyroid hormone is more than the requirement of the body,
then you will have , weight loss, diarrhea, sleeplessness, palpitation.., sweating,..
you need to repeat the thyroid hormone profile and consult the physician again..

Take care..
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor